I have had a major major struggle with anxiety and depression for the past 2.5 years. I've had it longer than that and when I was younger I had Panic disorder but up until 2 and 1\2 years ago it was in control. (The panic disorder has mostly dissipated) I took myself off of zoloft for some reason that I don't even understand and it just turned my world upside down. Major anxiety, depression, suicidal thoughts, and so on. Finally in september of last year a doctor put me back on some medications that seemed to allow me to at least function. That was effexor, the risperdal and prozac were added later. I am on .25 mg of risperdal, 75 mg of effexor, and I was on 20 mg of prozac. The fact is, is that I could function, but I was nowhere near myself, I'm still not myself. Back when I was on just zoloft I was really really energetic. I was constantly out and about. With friends, going to public events. Now, even on these medications, I am very sluggish, in an almost depressed sort of way. I avoid friends and social situations and if I am in a social situation it is very anxiety provoking. At home I have lost all motivation, I don't clean, I don't have fun, I spend most of my days sitting around feeling anxiety. I'm still in high school and I started out this year strong, nearly straight A's and now I'm barely passing my classes. I'm a senior, I can't afford to fail. I also have bizarre things that I've never had before, the biggest one is night sweats. It used to be just when I forgot a medication, but now it's every time I dream about anything I sweat profusely. So much so you can see it on the sheets. I finally demanded that my doctor put me back on zoloft, so she finally put me on 100 mg of zoloft and took me off of the prozac and left the other two medications alone. I haven't taken it for a full week yet and I'm supposed to be taking 50 mg until then and then go up to the full hundered.. seems like a bit much to me but I don't know. I hope this is going to help, but I have a feeling it won't. Any Idea on what is causing this major struggle? I want my energy back!!! I want to be me again, I want to want to hang out with people again, and go to public events. I want to have motivation. Is there something with these medications that could be causing this? Anyway help is greatly appreciated. Thanks so much to those who can give help and advice.
I am no dr. So I don't know if this combo will be the one for you, but i do understand completely what you are going through. I haven't been myself in the last 5 years. All I can say is speak freely to your PDR, get second opinions, and or advice, as needed. Give the meds time to work and o
If they don't switch . There has to be the one that will work for you. Stay strong and know that we are here for you - Nena
Do not ever take yourself off your anti depressant medication. I did that once and was ok for awhile, but, then everything, anxiety, depression came back worse than ever. I think you may just need the Zoloft. It may take awhile for it to become effective. My mom was prescribed Risperdal and she only had one pill. She was up all night. So, I am afraid of that meds. Have your doctor try Xanax with the Zoloft. Hang in there, Sweetie. It will get better. It will take awhile. Use the Xanax as needed.
I would talk to your doctor about going on Bupropion and staying on the Zoloft. Use Xanax as needed. Pls go off the Risperdal. it is a psychotic mediation. I think you are too young to be on psychotic meds. They cause hallucinations. Pls if you are not going to a psychiatrist, pls think about going to one. And, don't go off your meds without talking to a doctor. I did that once too and boy did I suffer from it. I did good for about 6 months, but when it came back it came back with a vengenace. I was worse than I ever had been. I want ever do that again, Lord willing, unless He tells me too. I have seen Risperdal mess up so many peoples minds. So, I worry about you. Let me know what you decide to do. I pray God leads you in the right direction. And to the right doctor. Hugs to ya!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2011 • 4 answers
Posted 17 Jan 2013 • 4 answers
Posted 19 May 2013 • 4 answers
Posted 23 May 2013 • 1 answer
Posted 27 Jan 2014 • 5 answers